# SDR SWAA2018121827787

- Difficulty date: December 14, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 33,866 hours, 20,138 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4008
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE AFT STRINGER CRACKED AT OUTBOARD FLANGE FASTENER HOLE COMMON TO SEAL RIB.  R&R STRINGER IAW SRM AND DWG.
